Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: P. M. Cohn
Title: Lie groups
Additional book information: (Cambridge Tracts in Mathematics and Mathematical Physics, No. 46.) New York, Cambridge University Press, 1957. 7+164 pp., $4.00.

Review Information:

Reviewer: Albert Nijenhuis
Journal: Bull. Amer. Math. Soc. 65 (1959), 338-341
DOI: https://doi.org/10.1090/S0002-9904-1959-10358-X